# SDR DALA2023121810357

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 88,226 hours, 40,869 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3224 - ATO - AT 100KTS DUE TO A FLOCK OF SPARROWS IN THE FLIGHT PATH. CORRECTIVE ACTION: NO DAMAGE FOUND. AIRCRAFT RTS.
